Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Panagiota Daskalopoulos and Carlos E. Kenig
Title: Degenerate diffusions
Additional book information EMS Tracts in Mathematics 1, European Mathematical Society, Zurich, 2007, x+198 pp., ISBN 978-3-03719-033-36.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: D. G. Aronson
Affiliation: School of Mathematics and Institute for Mathematics and Its Applications University of Minnesota
Email: don@ima.umn.edu
Journal: Bull. Amer. Math. Soc. 47 (2010), 171-176
DOI: http://dx.doi.org/10.1090/S0273-0979-09-01272-5
PII: S 0273-0979(09)01272-5
Published electronically: July 21, 2009
Review copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.